# SDR UALA2010121404554

- Difficulty date: December 14, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 37,418 hours, 4,566 cycles
- Engine: Pwa PW4090
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 4071400903
- Part serial: 01092556
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PITOT HEAT PROBLEM.  DUE TO HEAT PITOT FAULT SWAP THE PITOT ADM C AND L MODULES FOR TROUBLESHOOTING.  AFTER SWAP ACCOMPLISHED IAW AMM. CONFIRMED L PITOT AIRDATA MODULE AT FAULT.  MSG FOLLOW TO CTR (HEAT PITOT C) ADM L SN 01092556 IN CTR POSITION. ADM C SN 01102575 IN LT POSITION.    REPLACED LT PITOT AIR DATA MODULE (ADM) IAW AMM.  MESSAGE CLEARED AND SYS OPERATES NORMAL. DUE MESSAGE DISPLAYED AFTER ENGINES RUN, AS PRECAUTION RUN BOTH ENGINES. NO MESSAGES REPEATED.
